# SDR 20000725AP003

- Difficulty date: June 2, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N92GL
- Make and model: Emb EMB-120
- Aircraft serial: 120092
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839BPF
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TWO EMERGENCY LIGHTS ON THE FLOOR TRACK INOPERATIVE.  REPLACED LIGHT BULB AND REPAIRED WIRING AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
